Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have ovarian cyst. Having bleeding in between periods. Prescribed Gyneac CVP. Will this medicine help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
hi doctor,
i have ovarian cyst, and i get my periods on time [ three days before the date every month ]. but since last 3 months in between even after the periods are over , i go on getting bleeding or brown color spotting any time. ,my doc has prescribed me capusule Gyneac CVP.
will this help me to get rid of this in-between bleeding / spotting.
or the tablet Glycomet 500 SR is good ?
please help me.
Posted Wed, 26 Jun 2013 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Hello and welcome to XXXXXXX

Thank you for your query.

Capsule Gynea CVP is a vitamin supplement which is used effectively to treat conditions that result in an irregular bleed during cycles or even after pregnancy. This medication is very effective and has no documented side effects.

Although glycomet is also an effective medication, I would like to state that it is more effective in the correction of amenorrhea (i.e. inducing a period and correction of an irregular/delayed period).

In my opinion capsule gynae CVP is a better choice. Depending on the extent of bleed, a prescription of 2 capsules a day, up to 6 capsules a day are given to patients experiencing an irregular bleed.

I hope this information helps. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by
Follow-up: Have ovarian cyst. Having bleeding in between periods. Prescribed Gyneac CVP. Will this medicine help? 20 hours later
hello doctor,
thank you very much for your reply.

so shud i start with gyneac CVP.
ya you are right my doc has suggested me to take it twice a day.
and also wanted to know if it leads in abnormal increase in appetite or weight gain. please just tell me this. thanking you
Answered by Dr. Shoaib Khan 1 hour later
Hello once again XXXXXX.

Yes, please go ahead and initiate capsule gynae CVP twice a day.

There are absolutely no documented side effects from using this capsule. These are purely vitamin supplements, and there can be no weight gain with such supplements. Do not worry.

I wish you lots of luck and a beautiful life ahead.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor